Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I've been having mild but very persistent acne lately, like the past few months but have had very mild acne for a year or so. Most recently I was on Doxycycline (which I think sucked), before that Bactrim DS (also sucked) and before that a round of Doxycycline. I also used topical medicines like Tazorac, Differin, BenzaClin, and Retin A. I saw the most improvement with Retin A but I have these persistent acne "bumps" as my dermatologist calls them, on my cheeks that just won't go away. They're not active but they're just really annoying and I can't not wear powder because you see these bumps. These bumps are only on my cheeks- my forehead, nose and chin are all clear. I also have some mild acne on my back, like tiny little whiteheads that won't go away, and my face is hideously oily!!

It's taken me around 5 months to finally get Accutane because I went to 2 different dermatologists and after doing the 1st blood tests and going on the birth control pill the 1st one said she didn't want to prescribe it to me anymore because my acne had cleared up somewhat and the risks weren't worth it. I was extremely upset because I had been counting on getting Accutane and I feel I need it. So I went to another dermatologist and he decided to prescribe it to me because he said he's treating not just the face but the patient, and if I feel it's bad enough then thats good enough for him. So anyways I started 30 mg of Sotret last Tuesday (3/27) so this evening I will be taking my 7th dose.

I meant to start this earlier but whatever..

Day 7

180 mg Sotret (haven't taken today's dose yet)

Yesterday I got a small whitehead below my nose, where I hardly ever break out :confused: and I could see a pimple slowly growing on my cheek. Sigh. Well it's HUGE now and is a really big and painful and I can see a white tip so I might pop it tonight. I applied BenzaClin to it last night even though I know you're not supposed to use any topical medicines but it's disgusting! I am wondering if this is the start of my initial breakout but I haven't even been on Accutane that long! April 26th is my next appointment so I am going to ask my derm. for steroids to combat the initial breakout. My face seems a tiny bit less oily. My lips feel a little bit chapped, I am a lot thirstier than I used to be, and I am ALWAYS tired. Usually it takes me a long time to fall asleep at night but it's getting easier, and I can take a nap during the day and still fall asleep at a normal time at night. I'm also getting frequent headaches..not sure if this is Accutane related since I get horrible headaches from my allergies too. I drank last weekend and I feel like I got drunk faster for some reason. Weird.

AM: Nothing because I'm too lazy in the mornings and what's there to wash off?

PM: Chanel Precision Radiance Cleansing Foam-Rinse off or the white bar of soap that is in the bathroom. I need to go out and buy Cetaphil.

Using Chapstick Lip Moisturizer, Kiehls lip balm, MAC lip balm that comes in a small white pot, and Aquaphor on my lips.

I can't wait for my face to stop being oily!!! :D

I'm taking these vitamins to keep my hair healthy.

10, 000 IU Beta Carotene

2 Tablets Cal-Mag-Zinc

1 Tablet Stress B Complex with Vit C

1000 Mg Vit C with Bioflavonoids

400 IU Vit E

Will start taking Biotin and Fish oil too.

Share this post


Link to post
Share on other sites

Day 8

Just took pill 8 and now have 240 mg in me..unless I did my math wrong which I'm known to do...

My enormous pimple has gone down..It was weird it got really hard and dried up fast. I put Neutrogena On the Spot treatment on it and it looks a little better but hopefully it won't be noticeable by tomorrow :/ I had a horrible headache and bad nausea (from the pill I'm guessing) and it took me forever to fall asleep.

I bought Cetaphil Gentle Cleanser last night even though my skin isn't dry yet..it's still pretty oily and I think it can handle harsher stuff but just to be safe.... I don't think Cetaphil takes off all my makeup though..

No real noticeable improvements in my skin yet but here's hoping it'll come soon :)

Share this post


Link to post
Share on other sites

Hey sunshiine

Great to see u start up your own log... its good to keep track of the time on the Tane and look back and say "ohhh did that happen or man i react so badly". thats one of the reason why i started one.

Hey... u'll be amaze where u breakout while on the Tane... i have one on my ear... what the?? never happen before... but dont worry... u'll be dry soon... thats what u waiting for right?

Headache usually happen at the beggining of the course... goes away in a few weeks... but i never have trouble sleeping... i have trouble sleeping alot... hahah everyone is different.

I love those Cataphil product... the pH level is just right for our skin... and gentle as well... i certainly stick with Cetaphil for now since you skin is gona be very sensitive.

Anyways.. keep us posting!! takecare!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×